Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A nonuniqueness result for an Euler-Poisson-Darboux $ {\rm (EPD})$ problem

Author: B. A. Fusaro
Journal: Proc. Amer. Math. Soc. 18 (1967), 381-382
MSC: Primary 35.79
MathSciNet review: 0208178
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J.-L. Lions, Équations différentielles opérationnelles et problèmes aux limites, Die Grundlehren der mathematischen Wissenschaften, Bd. 111, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1961 (French). MR 0153974
  • [2] Alexander Weinstein, On the wave equation and the equation of Euler-Poisson, Proceedings of Symposia in Applied Mathematics, Vol. V, Wave motion and vibration theory, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1954, pp. 137–147. MR 0063544

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.79

Retrieve articles in all journals with MSC: 35.79

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society